Skip to Main content Skip to Navigation
Journal articles

A Stability Result for Periodic Solutions of Nonmonotonic Smooth Negative Feedback Systems

Camille Poignard 1 Madalena Chaves 2, 3 Jean-Luc Gouzé 2, 3
2 BIOCORE - Biological control of artificial ecosystems
CRISAM - Inria Sophia Antipolis - Méditerranée , INRA - Institut National de la Recherche Agronomique, LOV - Laboratoire d'océanographie de Villefranche
Abstract : In high dimension, stability and uniqueness of periodic orbits in nonlinear smooth systems are difficult properties to establish in general. In a previous work, we proved the existence of periodic oscillations inscribed in an invariant torus for a class of negative feedback systems in R n , where the regulation functions defining these systems are supposed to be nonlinear (and possibly nonmonotonic) in a small window and constant outside this window. Here, under some symmetry assumptions on the parameters of these models, we establish uniqueness and stability of the periodic orbit inside this invariant torus. The method used is based on the analysis of the spectrum of the monodromy matrix associated with the periodic orbit considered. Under the same assumptions, an approximation of the period of the orbit in terms of the parameters is also provided, and all results are illustrated with several examples from circadian rhythms.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.inria.fr/hal-01872255
Contributor : Jean-Luc Gouzé <>
Submitted on : Tuesday, September 11, 2018 - 5:48:13 PM
Last modification on : Thursday, June 24, 2021 - 12:10:00 PM
Long-term archiving on: : Wednesday, December 12, 2018 - 4:20:22 PM

File

SiamPoignardM114120.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Camille Poignard, Madalena Chaves, Jean-Luc Gouzé. A Stability Result for Periodic Solutions of Nonmonotonic Smooth Negative Feedback Systems. SIAM Journal on Applied Dynamical Systems, Society for Industrial and Applied Mathematics, 2018, 17 (2), pp.1091 - 1116. ⟨10.1137/17M1141205⟩. ⟨hal-01872255⟩

Share

Metrics

Record views

476

Files downloads

2179